# SDR COMA0260078

- Difficulty date: January 31, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 19,401 hours, 18,755 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0919
- Condition: Malfunctioned
- Location: Avionics
- Part time: 6,154 hours, 6,402 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5249 LEFT AOA HEAT MESSAGE AND LEFT STATIC HEAT MESSAGE.REPLACED THE ADSHC.
